Random coefficient models for binary longitudinal responses with attrition

  1. Lookup NU author(s)
  2. Emeritus Professor Murray Aitkin
Author(s)Aitkin M; Alfo M
Publication type Article
JournalStatistics and Computing
Year2000
Volume10
Issue4
Pages279-287
ISSN (print)0960-3174
ISSN (electronic)1573-1375
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherKluwer Academic Publishers
URLhttp://dx.doi.org/10.1023/A:1008999824193
DOI10.1023/A:1008999824193
Actions    Link to this publication
Share